Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 187, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 5:31 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 5:31 PM CDT (22:31 UTC)
- Expired
- Aug 7, 2012, 6:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1162 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS54 KTSA 072231
SVRTSA
OKC107-111-072330-
/O.NEW.KTSA.SV.W.0187.120807T2231Z-120807T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF WILSON...MOVING SOUTH AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILSON...AND PHAROAH. OTHER STORMS WERE DEVELOPING NEAR HENRYETTA
THAT COULD ALSO BECOME SEVERE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3561 9617 3558 9603 3548 9598 3530 9598
3529 9637
TIME...MOT...LOC 2230Z 015DEG 11KT 3556 9611
$$4 follow-up statements
691
WWUS54 KTSA 072248
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT TUE AUG 7 2012
OKC107-111-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-OKMULGEE OK-
548 PM CDT TUE AUG 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...
MOVING SOUTH AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PHAROAH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3559 9618 3557 9605 3547 9602 3530 9598
3529 9637
TIME...MOT...LOC 2248Z 015DEG 11KT 3551 9613
$$390
WWUS54 KTSA 072311
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT TUE AUG 7 2012
OKC107-111-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-OKMULGEE OK-
611 PM CDT TUE AUG 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES...
AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PHAROAH...MOVING SOUTHWEST AT 5 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3529 9637 3556 9620 3558 9612 3557 9605
3544 9601 3530 9614
TIME...MOT...LOC 2310Z 041DEG 6KT 3552 9617
$$876
WWUS54 KTSA 072319
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT TUE AUG 7 2012
OKC111-072328-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKMULGEE OK-
619 PM CDT TUE AUG 7 2012
LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
3550 9616 3543 9613
TIME...MOT...LOC 2318Z 041DEG 6KT 3551 9618
$$
OKC107-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-
619 PM CDT TUE AUG 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
EASTERN OKFUSKEE COUNTY...
AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
OKFUSKEE COUNTY BETWEEN OKFUSKEE AND PHARAOH...MOVING SOUTHWEST AT 5
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THIS STORM WAS SLOWLY WEAKENING BUT MAY STILL BE CAPABLE OF
PRODUCING BRIEF WIND GUSTS TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
3550 9616 3543 9613
TIME...MOT...LOC 2318Z 041DEG 6KT 3551 9618
$$599
WWUS54 KTSA 072327
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT TUE AUG 7 2012
OKC107-072335-
/O.EXP.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-
627 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKFUSKEE COUNTY
EXPIRES AT 630 PM CDT...
THE THUNDERSTORM BETWEEN OKFUSKEE AND PHARAOH HAS WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
THIS STORM SHOULD SLOWLY DISSIPATE AS IT MOVES SOUTHWEST ACROSS
OKFUSKEE COUNTY. GUSTY WINDS WILL STILL BE POSSIBLE WITH THIS STORM
UNTIL IT WEAKENS FURTHER.
LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
3550 9616 3543 9613
TIME...MOT...LOC 2325Z 041DEG 6KT 3550 9619
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:45 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 7, 3:45 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT TUE AUG 7 2012
.DISCUSSION...
WIDELY SCATTERED CONVECTION ACROSS SE OK AND WC AR HAS BEEN
MAINTAINED BY AFTERNOON SURFACE HEATING AND SUFFICIENT MID AND
UPPER LEVEL FLOW. SHORTWAVE ENERGY WITHIN THE NORTHERLY FLOW WILL
OFFER SHOWER AND THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY
NIGHT. REGARDING THE ONGOING HEAT ADVISORY...WILL ALLOW NPW TO
EXPIRE AT 02Z. WILL HOLD OF AN ANY ADDITIONAL ADVISORY AT THIS TIME
WITH UNCERTAINTY SURROUNDING THE DURATION/AREAL COVERAGE OF CLOUDS
AND CONVECTION TOMORROW.
STRONG UPPER SYSTEM WILL SWING THROUGH THE HIGH PLAINS/UPPER MIDWEST AND
THEN SLOW AS IT APPROACHES THE OHIO VALLEY REGION IN THE THURSDAY
THROUGH SUNDAY TIME PERIOD. THIS FEATURE WILL AID IN PUSHING DRIER
AND COOLER SURFACE AIR INTO THE AREA FROM THE NORTHEAST FOR
FRIDAY...AND WILL RESULT IN A VERY COOL DAY BY AUGUST STANDARDS.
TEMPERATURES WILL BEING TO REBOUND FOR SATURDAY AND BEYOND. WILL
MAINTAIN LOW POPS ACROSS PORTIONS OF THE AREA OVER THE WEEKEND AND
INTO EARLY NEXT WEEK WITH WEAK...BUT INCONSISTENTLY PLACED QPF
SIGNALS INDICATED BY THE MEDIUM RANGE GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 100 75 101 / 30 30 10 0
FSM 75 101 76 101 / 10 20 30 10
MLC 76 100 74 101 / 30 20 20 10
BVO 71 99 70 100 / 30 30 10 0
FYV 69 96 71 97 / 10 30 20 10
BYV 68 96 71 95 / 10 30 20 10
MKO 75 99 73 102 / 20 20 10 0
MIO 72 98 73 98 / 20 30 10 0
F10 74 100 74 101 / 30 20 10 10
HHW 76 99 76 100 / 30 30 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.
&&
SHORT TERM...06
LONG TERM....23Hazardous weather outlook, Aug 7, 5:00 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE AUG 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE AUG 7 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... PULSE TYPE THUNDERSTORMS ARE ONGOING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. MANY OF THESE STORMS ARE BRIEFLY BECOMING STRONG TO SEVERE. THIS ACTIVITY IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS... SLOWLY DIMINISHING AFTER SUNSET. DAMAGING DOWNBURST WINDS ARE THE PRIMARY THREAT WITH THIS ACTIVITY. TEMPERATURES HAVE CLIMBED INTO TRIPLE DIGITS AREAWIDE THIS AFTERNOON... CONTINUING THE DANGEROUS HEAT ACROSS THE SOUTHERN PLAINS. AS SUCH... THE FIRE DANGER ALSO CONTINUES ACROSS EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN OVER THE THE NEXT FEW DAYS... AS HIGH TEMPERATURES CLIMB TO NEAR TRIPLE DIGITS EACH AFTERNOON. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES MODERATELY UNSTABLE. A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT PERSISTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 7, 3:30 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE AUG 7 2012
OKZ049-075-072100-
LATIMER OK-PUSHMATAHA OK-
330 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA AND SOUTHERN LATIMER
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF YANUSH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...DAMON...TUSKAHOMA...
KIAMICHI AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3458 9517 3463 9544 3489 9534 3484 9512
TIME...MOT...LOC 2030Z 014DEG 8KT 3478 9526Special weather statement, Aug 7, 4:22 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT TUE AUG 7 2012
OKZ049-073-075-072200-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
422 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HIGGINS...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HIGGINS...GOWEN AND SARDIS.
ANOTHER STORM WAS LOCATED NEAR YANUSH AND WAS MOVING SOUTHWEST AT
15 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3457 9538 3457 9560 3497 9550 3488 9534
TIME...MOT...LOC 2121Z 002DEG 8KT 3482 9541Special weather statement, Aug 7, 4:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE AUG 7 2012
ARZ019-029-OKZ072-072200-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
432 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF FIGURE FIVE...MOVING SOUTH AT 10 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AS IT
MOVES TOWARD VAN BUREN.
LAT...LON 3532 9427 3536 9444 3537 9443 3537 9447
3539 9453 3560 9441 3555 9420
TIME...MOT...LOC 2132Z 018DEG 10KT 3554 9433Special weather statement, Aug 7, 4:35 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT TUE AUG 7 2012
OKZ071-072200-
MCINTOSH OK-
435 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHECOTAH...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...EUFAULA...CHECOTAH...ONAPA AND LAKE EUFAULA STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3552 9558 3552 9547 3531 9542 3530 9548
3530 9550 3529 9551 3525 9566
TIME...MOT...LOC 2135Z 357DEG 11KT 3546 9553Special weather statement, Aug 7, 4:49 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE AUG 7 2012
ARZ011-072215-
MADISON AR-
449 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CROSSES...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...COMBS...PATRICK...DELANEY AND CROSSES.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9380 3577 9396 3581 9396 3591 9393
3590 9381
TIME...MOT...LOC 2149Z 007DEG 7KT 3587 9388Special weather statement, Aug 7, 5:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT TUE AUG 7 2012
OKZ073>075-072245-
HASKELL OK-LATIMER OK-PITTSBURG OK-
515 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
AT 512 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS OVER SOUTHWEST
HASKELL COUNTY BETWEEN KINTA AND QUINTON. THE STORMS WERE PRODUCING
WINDS THAT WILL MOVE OUT AWAY FROM THE STORMS AND GUST TO 50 MPH IN
SOME AREAS. THESE STORMS ARE LIKELY TO WEAKEN... BUT WILL MOVE INTO
THE NORTHERN LATIMER COUNTY AND NORTHEAST PITTSBURG COUNTY THROUGH
545 PM.
LAT...LON 3506 9535 3507 9516 3496 9512 3497 9546
3519 9544 3519 9528
TIME...MOT...LOC 2212Z 357DEG 4KT 3510 9527The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:19 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Aug 7, 1:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 67 min |
| Aug 7, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 41 min |
| Aug 7, 2:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Aug 7, 2:37 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Aug 7, 2:45 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 60 min |
| Aug 7, 3:30 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 3:36 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 54 min |
| Aug 7, 4:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Aug 7, 4:35 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Aug 7, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Aug 7, 5:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Aug 7, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Pittsburg | 34 min |
| Aug 7, 5:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Aug 7, 6:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Aug 7, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 29 min |
| Aug 7, 6:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Aug 7, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Aug 7, 6:59 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.